# SDR 98ZZZX3655

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 6887761
- Condition: Damaged
- Location: Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TOT READING.  SENT FOR REPAIR.
